Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


The construction of a completely scrambled system by graph covers

Author: Takashi Shimomura
Journal: Proc. Amer. Math. Soc. 144 (2016), 2109-2120
MSC (2010): Primary 37B05, 54H20
Published electronically: November 20, 2015
MathSciNet review: 3460171
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define a new construction of completely scrambled 0-dimensional systems using the inverse limit of sequences of directed graph covers. These examples are transitive and are not locally equicontinuous. Moreover, any point that is not the unique fixed point is not a point of local equicontinuity.

References [Enhancements On Off] (What's this?)

  • [1] Ethan Akin, Eli Glasner, and Benjamin Weiss, Generically there is but one self homeomorphism of the Cantor set, Trans. Amer. Math. Soc. 360 (2008), no. 7, 3613-3630. MR 2386239 (2008m:22009),
  • [2] François Blanchard and Wen Huang, Entropy sets, weakly mixing sets and entropy capacity, Discrete Contin. Dyn. Syst. 20 (2008), no. 2, 275-311. MR 2358261 (2009a:37026)
  • [3] M. Foryś, W. Huang, J. Li and P. Oprocha, Invariant scrambled sets, uniform rigidity and weak mixing, Israel J. Math. to appear.
  • [4] Jean-Marc Gambaudo and Marco Martens, Algebraic topology for minimal Cantor sets, Ann. Henri Poincaré 7 (2006), no. 3, 423-446. MR 2226743 (2006m:37007),
  • [5] Eli Glasner and Benjamin Weiss, Locally equicontinuous dynamical systems. part 2, Colloq. Math. 84/85 (2000), no. part 2, 345-361. Dedicated to the memory of Anzelm Iwanik. MR 1784216 (2001j:37021)
  • [6] Richard H. Herman, Ian F. Putnam, and Christian F. Skau, Ordered Bratteli diagrams, dimension groups and topological dynamics, Internat. J. Math. 3 (1992), no. 6, 827-864. MR 1194074 (94f:46096),
  • [7] Wen Huang and Xiangdong Ye, Homeomorphisms with the whole compacta being scrambled sets, Ergodic Theory Dynam. Systems 21 (2001), no. 1, 77-91. MR 1826661 (2002d:37020),
  • [8] Tien Yien Li and James A. Yorke, Period three implies chaos, Amer. Math. Monthly 82 (1975), no. 10, 985-992. MR 0385028 (52 #5898)
  • [9] Jiehua Mai, Continuous maps with the whole space being a scrambled set, Chinese Sci. Bull. 42 (1997), no. 19, 1603-1606. MR 1641013 (99f:54054),
  • [10] Takashi Shimomura, Special homeomorphisms and approximation for Cantor systems, Topology Appl. 161 (2014), 178-195. MR 3132360,
  • [11] T. Shimomura, Graph covers and ergodicity for zero-dimensional systems, Ergod. Th. & Dynam. Sys. doi:10.1017/etds.2014.72, 24 pages. Published online: 07 October 2014.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B05, 54H20

Retrieve articles in all journals with MSC (2010): 37B05, 54H20

Additional Information

Takashi Shimomura
Affiliation: Nagoya University of Economics, Uchikubo 61-1, Inuyama 484-8504, Japan

Keywords: Completely scrambled, graph covers, 0-dimensional
Received by editor(s): May 10, 2014
Received by editor(s) in revised form: June 8, 2015
Published electronically: November 20, 2015
Communicated by: Nimish A. Shah
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society